Advanced Search
Article Contents
Article Contents

Asymptotic stability of uniformly bounded nonlinear switched systems

Abstract Related Papers Cited by
  • We study the asymptotic stability properties of nonlinear switched systems under the assumption of the existence of a common weak Lyapunov function.
        We consider the class of nonchaotic inputs, which generalize the different notions of inputs with dwell-time, and the class of general ones. For each of them we provide some sufficient conditions for asymptotic stability in terms of the geometry of certain sets.
    Mathematics Subject Classification: Primary: 93C10, 93D20; Secondary: 37N35.


    \begin{equation} \\ \end{equation}
  • [1]

    A. Yu. Aleksandrov, A. A. Kosov and A. V. Platonov, On the asymptotic stability of switched homogeneous systems, Systems & Control Letters, 61 (2012), 127-133.doi: 10.1016/j.sysconle.2011.10.008.


    D. Angeli, B. Ingalls, E. D. Sontag and Y. Wang, Uniform global asymptotic stability of differential inclusions, Journal of Dynamical and Control Systems, 10 (2004), 391-412.doi: 10.1023/B:JODS.0000034437.54937.7f.


    A. Bacciotti and L. Mazzi, An invariance principle for nonlinear switched systems, Systems & Control Letters, 54 (2005), 1109-1119.doi: 10.1016/j.sysconle.2005.04.003.


    M. Balde and P. Jouan, Geometry of the limit sets of linear switched systems, SIAM J. Optimization and Control, 49 (2011), 1048-1063.doi: 10.1137/100793153.


    M. Balde and P. JouanStability of linear switched systems with quadratic bounds and observability of bilinear systems, preprint, arXiv:1201.4078.


    U. Boscain, G. Charlot and M. Sigalotti, Stability of planar nonlinear switched systems, Discrete and Continuous Dynamical Systems, 15 (2006), 415-432.doi: 10.3934/dcds.2006.15.415.


    J. Carr, "Applications of Centre Manifold Theory," Applied Mathematical Sciences, 35. Springer-Verlag, New York-Berlin, 1981.


    J. Hespanha, Uniform stability of switched linear systems: Extensions of lasalle's invariance principle, IEEE Trans. Automat. Control, 49 (2004), 470-482.doi: 10.1109/TAC.2004.825641.


    J. L. Mancilla-Aguilar and R. A. García, An extension of lasalle's invariance principle for switched systems, Systems & Control Letters, 55 (2006), 376-384.doi: 10.1016/j.sysconle.2005.07.009.


    C. Marle, "Systèmes Dynamiques: Une Introduction," Ellipses, Paris, 2003.


    U. Serres, J.-C. Vivalda and P. Riedinger, On the convergence of linear switched systems, IEEE Trans. Automat. Control, 56 (2011), 320-332.doi: 10.1109/TAC.2010.2054950.


    E. D. Sontag, "Mathematical Control Theory. Deterministic Finite-Dimensional Systems," 2nd edition, Texts in Applied Mathematics, 6. Springer-Verlag, New York, 1998.

  • 加载中

Article Metrics

HTML views() PDF downloads(84) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint